# SDR CA960723510

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Alignment Fault
- Location: Flt Control
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CONTROL, FLAP LOCKED ALIGNMENT FAULT OCCURRED WHEN FLAP 2 SELECTED ON APPROACH. FLAP SYSTEM CHECKED, UNABLE TO DUPLICATE FAULT.
